MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY
Model Number 00884450476390
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of esophageal cancer underwent a ct liver biopsy with a corvocet" 18 gauge 15cm needle (corvocet" soft-tissue biopsy procedure kit).The needle fired and engaged in use, but when it was retracted, there was no specimen.It was attempted several times with the same results.Needle was removed and another one used successfully.No known harm to patient.

Brand Name
CORVOCET
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key11847651
Report Number11847651
Device Sequence Number3910437
Product Code KNW
UDI-Device Identifier00884450476390
UDI-Public(01)00884450476390(17)231231(10)12061959
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/10/2021
Report Date (Section F) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476390
Device Catalogue NumberCORCA1815B/B
Device Lot Number12061959
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84
Date Report Sent to FDA05/10/2021